MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO CAPITAL TEMP PUMP PROFESSIONAL; PACK, HOT OR COLD, WATER CIRCULATING

STRYKER MEDICAL-KALAMAZOO CAPITAL TEMP PUMP PROFESSIONAL; PACK, HOT OR COLD, WATER CIRCULATING
Catalog Number TP700
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pad got hot and the back of the neck was red.Medical intervention was not reported.
 
Additional Manufacturer Narrative
The user facility stated that the patient complained that the pad was too hot.The patient's neck was checked and the skin was red.It was reported that it was just skin redness and no treatment or medical intervention was needed.It is unknown if the product met specifications as the product was not returned for evaluation.Device not returned.
 
Event or Problem Description
It was reported that the pad got hot and the back of the neck was red.

Brand Name
CAPITAL TEMP PUMP PROFESSIONAL
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8294869
Report Number0001831750-2019-00263
Device Sequence Number14097020
Product Code ILO
UDI-Device Identifier07613327169249
UDI-Public07613327169249
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberTP700
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1